# SDR HEEA082612

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,533 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End
- Part number: 10513143
- Condition: Worn
- Location: Main Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END BEARING WORN. SCRAPPED.
